# SDR 03FDEA01241

- Difficulty date: August 10, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46871
- Aircraft time: 76,175 hours, 20,069 cycles
- Engine: Ge CF650*
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AMC7107AMC7185
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDIS 311 55-30  0008866 05AUG03 BFM CLOSE COMPLY WITH E.A.8-5530-72245. STABILIZER-VERT-REWORK OF CORROSION ON SPARS   AMC7107 AND AMC7185 ENT BY3A 60601C RPT BY 3A 60601C.  FACT 08AUG03 19 PERCENT 3A29 BFM COMPLIED WITH EA 8-5530-72245 STABILIZER-VERT-REWORK OF CORROSION ON SPAR CAPS AMC7107 AND AMC7185 ENT BY 3A 39017C RPT BY 3A 39017C.
